# SDR 9507751158

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN THE FORWARD CARGO FLOOR FRAME AT FS 879, LBL 38.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER EA 11-98027.  MFG PART NUMBER:  ADA7034-3.
